Page 1 of 1

SSRI side effects

PostPosted: July 4th, 2012, 2:29 am
by Issi
Hi,

I am on Celexa (20mg) for 8 weeks now and I feel much better mentally. Anxiety has calmed down a lot however I do have more muscle and joint pain than before talking it.
It seems that my bodywide trembling also increased.
My muscles sometimes feel sore just after doing some chores. I am still doing my run 2 or 3 times a week which makes me feel good while doing it but the next day I feel very
sore.
Does anyone have experience whith this type of SSRI and/or possible side effects ?

My therapist recommended I should stay on it until early next year but I am a bit uncertain now.

Thanx for replying.

Ines

Re: Celexa side effects

PostPosted: July 4th, 2012, 2:53 am
by chrissi
Hi Issi, I developed all those symptoms you describe before I was put on my SSRI, and as you are showing an immense part if the sx I had then, I guess it is just part of this "form" of BFS. Nevertheless I quit after 2 months because I had finally realized that it was a benign condition, and it did not get worse but better. My fibro doc even doubts that SSRIs in general are a good choice in diseases like BFS, especially in high dosages.

Re: Celexa side effects

PostPosted: July 4th, 2012, 4:13 am
by Issi
Chrissi,

I am really not quite sure whether to stop or not. As I mentioned my therapist said I should stay on it during the winter time
since all this stuff started in early December.
Right now, I just can say that in the very early days of BFS, my doc prescriped Valoxan which is a very mild depressant and
even at that time I thought it increases my muscle pain.

On the one hand I don`t want to jump to a conclusion and stop Celexa on the other hand I do really miss my sports cause
sometimes I don`t dare to do something because of the soreness the following day. :roll:

Re: SSRI side effects

PostPosted: July 5th, 2012, 4:30 am
by raindog
Issi if you are over the anxiety and you know that you have a benign condition that wont harm you in anyway, then ditch them would be my advice. When i first saw my neuro and he told me i was OK and that it was just a benign condition i stopped the meds you mention and ive never taken another one without any ill effect.

Re: SSRI side effects

PostPosted: July 5th, 2012, 5:13 am
by Issi
Guess u are completely right raindog. I am going to speak with my therapist about that. Even if my pain want go away completely it might get better in a way. I really went through hell and back the first months as all of us but now I think I am on the right track and can calm myself down whenever I think there is something to be anxious about. But I must admit taking that med has really helped me a lot and I would not be where I am right now without it.
I know from your posts that u also suffer from pain issues. Just be curious whether this stuff gets better by the course of time since I am really fond of doing sports. I don`t intend to run a marathon but I would be very glad just being able to do a little run or some riding again without the feeling of being hit by a lorry the next day :roll:
Since u are a vet with a lot of experience maybe u are able to give some helpful advice how to deal with that. Every input is appreciated.
Thanks a lot :wink:

Ines

By the way, your little daughter is lovely